MathSciNet Relay Station
MathSciNet bibliographic data
MR1458295 22D05 (53C23 53C70)
Berestovskii, Valera; Plaut, Conrad; Stallman, Cornelius Geometric groups. I. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1403–1422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement